Free Access
Volume 10, Number 1, January 2004
Page(s) 84 - 98
Published online 15 February 2004
  1. L. Ambrosio, I. Fonseca, P. Marcellini and L. Tartar, On a volume-constrained variational problem. Arch. Rational Mech. Anal. 149 (1999) 23-47. [CrossRef] [MathSciNet]
  2. M.E. Gurtin, D. Polignone and J. Vinals, Two-phase binary fluids and immissible fluids described by an order parameter. Math. Models Methods Appl. Sci. 6 (1996) 815-831. [CrossRef] [MathSciNet]
  3. M. Morini and M.O. Rieger, On a volume constrained variational problem with lower order terms. Appl. Math. Optim (to appear).
  4. S. Mosconi and P. Tilli, Variational problems with several volume constraints on the level sets. Calc. Var. Partial Differential Equations 14 (2002) 233-247. [CrossRef] [MathSciNet]
  5. P. Tilli, On a constrained variational problem with an arbitrary number of free boundaries. Interfaces Free Bound. 2 (2000) 201-212. [CrossRef] [MathSciNet]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.